# SDR REXA2022071000457

- Difficulty date: June 12, 2023
- Submitted: July 10, 2023
- Operation: Air carrier
- Aircraft: N912XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15144
- Aircraft time: 32,786 hours, 22,511 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer
- Part number: SH690332031
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 22L IS CORRODED BETWEEN FS 485.00 AND 501.00. COMPLIED WITH EA NO: CRJ953-14082 REV IR DATED 6/25/2023
